Jump to content

OscarG

Just Registered
  • Content Count

    2
  • Joined

  • Last visited

About OscarG

  • Rank
    Newbie

Recent Profile Visitors

200 profile views
  1. Thanks for the advice! My doctor does know about discontinuing the Provigil temporarily. I took 25mg which is 1/4 of the lowest dose they make (100mg) and I did not take it every day. I have gone several days without it and never had any side effects, maybe just being a little sleepy. I agree that not every side effect could be related to the Pristiq considering I get sickly fatigue without any medication, but I do believe that the shakiness and tremors is directly related to the Pristiq as I was not experiencing that at all before. Its strange I feel kind of physically fragile and jittery. I also feel somewhat impatient with people. I am willing to stick it through but was not expecting it to be such a dramatic change in my physical and mental state and I hope that the transition doesn't affect my work or personal relationships. I have also read that it is a difficult drug to taper off, withdrawels etc. Keeping my fingers crossed that I am doing the right thing!
  2. I have chronic fatigue and depression and have been exploring possible causes and treatment over the past year now that I have health insurance. I have been on 25mg Elavil for about 9 months now and was taking 25mg Provogil during the day. The combo has definitely helped me with better sleep and getting through the work day but not much with my depression and anxiety. My psychiatrist recently prescribed 50mg Pristiq to help with the depression and told me to continue with the 25mg Elavil. I have been on Pristiq for 5 days and am not taking the Provigil to give my body and mind some time to adjust to the new medication. I am still taking the 25mg Elavil at night. So far the Pristiq has felt like a VERY strong drug, i have been feeling bouts of unbearable fatigue and then also nervous energy. The best way I can describe it is to list the positive and negative effects I am experiencing. Positive my mind is not racing at 100 miles a minute like it was before feeling mentally calm feeling more focused feeling like if this works out that I will no longer need to take the Provigil feeling like im getting a mental "break" still thinking clearly Negative very shaky and jittery (nervous energy) physically shaking (tremors) bouts of feeling more depressed or extremely sad strange thoughts (like odd day dreaming) not wanting to be around people (been avoiding people at work) feeling dull and serious (feeling like i cant or dont want to smile) not wanting to go to work (feeling anxious/uncomfortable about it) feeling slightly agressive (but not enough to act on it) I should say that since I am dealing with chronic fatigue, I do not know how many of these side effects are directly related to the Pristiq, although I believe many of them are as they came on very strong as soon as I started the medication. In just 5 days I feel like I am a different person in several ways, both good and bad. I am not sure if this is something that I should stick with. I left my doctor a message on friday about the shaking and tremors but I did not receive a call back. Does anyone have any experience with these side effects? Did they go away? If so, how long did it take? If I asked to reduce to 25mg Pristiq do you think I would still gain benefits or is that too low of a dose to be theraputic? What time of day should I take it?
×
×
  • Create New...